Alert archive / Illinois / Wind Advisories in 2020

Wind Advisory 16, NWS Lincoln, IL

December 23, 202035 counties in Illinois

NWS Lincoln, IL issued this wind advisory at Dec 23, 2020, 3:05 AM CST for 35 counties in Illinois. It took effect at Dec 23, 2020, 9:00 AM CST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Dec 23, 2020, 3:05 AM CST (09:05 UTC)
In effect from
Dec 23, 2020, 9:00 AM CST
Expired
Dec 24, 2020, 3:00 AM CST
In force
18 hr
Issued by
NWS Lincoln, IL
All 35 counties

Cass County, IL, Champaign County, IL, Christian County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Fulton County, IL, Jasper County, IL, Knox County, IL, Lawrence County, IL, Logan County, IL, Macon County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Peoria County, IL, Piatt County, IL, Richland County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Shelby County, IL, Stark County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 42 km from the middle of the area, began a volume at 09:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 9.1 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2020-12-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2020-12-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 241 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2390 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
241 m²/s²
0-3 km storm-relative helicity
298 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

634 
WWUS73 KILX 230905
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
305 AM CST Wed Dec 23 2020

ILZ027>031-036>038-040>043-047>051-231715-
/O.NEW.KILX.WI.Y.0016.201223T1500Z-201224T0900Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-
Schuyler-Mason-Logan-De Witt-Cass-Menard-Scott-Morgan-Sangamon-
Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka,
Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, 
Clinton, Beardstown, Petersburg, Winchester, Jacksonville, 
and Springfield
305 AM CST Wed Dec 23 2020

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 3 AM CST
THURSDAY...

* WHAT...South to southwest winds 20 to 30 mph with gusts around 
  45 mph expected.

* WHERE...Portions of central and west central Illinois from near
  I-55 westward.

* WHEN...From 9 AM this morning to 3 AM CST Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects and
  may compromise temporary outdoor structures such as tents. Tree
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Wind gusts may briefly diminish late this
  afternoon before increasing again this evening with the arrival
  of a powerful cold front and sharply falling temperatures.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

ILZ044>046-052>057-061>063-066>068-071>073-231715-
/O.NEW.KILX.WI.Y.0016.201223T1500Z-201224T0400Z/
Piatt-Champaign-Vermilion-Christian-Macon-Moultrie-Douglas-Coles-
Edgar-Shelby-Cumberland-Clark-Effingham-Jasper-Crawford-Clay-
Richland-Lawrence-
Including the cities of Monticello, Champaign, Urbana, Danville, 
Taylorville, Decatur, Sullivan, Tuscola, Charleston, Mattoon, 
Paris, Shelbyville, Greenup, Marshall, Effingham, Newton, 
Robinson, Flora, Olney, and Lawrenceville
305 AM CST Wed Dec 23 2020

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 10 PM CST
THIS EVENING...

* WHAT...South to southwest winds 20 to 30 mph with gusts around 
  45 mph expected.

* WHERE...Portions of central, east central and southeast 
  Illinois east of I-55.

* WHEN...From 9 AM this morning to 10 PM CST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects and
  may compromise temporary outdoor structures such as tents. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
4 follow-up statements
369 
WWUS73 KILX 231509
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
909 AM CST Wed Dec 23 2020

ILZ027>031-036>038-040>043-047>051-232230-
/O.CON.KILX.WI.Y.0016.000000T0000Z-201224T0900Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-
Schuyler-Mason-Logan-De Witt-Cass-Menard-Scott-Morgan-Sangamon-
Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka,
Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, 
Clinton, Beardstown, Petersburg, Winchester, Jacksonville, 
and Springfield
909 AM CST Wed Dec 23 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST THURSDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph,
  before turning northwest this evening. 

* WHERE...Portions of central and west central Illinois from 
  near I-55 westward.

* WHEN...The strongest winds will be through sunset, but winds
  will remain very gusty through the evening as a powerful cold 
  front moves through the area.
 
* IMPACTS...Gusty winds could blow around unsecured objects and
  may compromise temporary outdoor structures such as tents.
  Christmas decorations may be torn loose. Tree limbs could be 
  blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

ILZ044>046-052>057-061>063-066>068-071>073-232230-
/O.CON.KILX.WI.Y.0016.000000T0000Z-201224T0400Z/
Piatt-Champaign-Vermilion-Christian-Macon-Moultrie-Douglas-Coles-
Edgar-Shelby-Cumberland-Clark-Effingham-Jasper-Crawford-Clay-
Richland-Lawrence-
Including the cities of Monticello, Champaign, Urbana, Danville, 
Taylorville, Decatur, Sullivan, Tuscola, Charleston, Mattoon, 
Paris, Shelbyville, Greenup, Marshall, Effingham, Newton, 
Robinson, Flora, Olney, and Lawrenceville
909 AM CST Wed Dec 23 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Areas east of I-55.

* WHEN...The strongest winds will be through sunset, but winds
  will remain very gusty through the evening as a powerful cold 
  front moves through the area.

* IMPACTS...Gusty winds could blow around unsecured objects and
  may compromise temporary outdoor structures such as tents.
  Christmas decorations may be torn loose. Tree limbs could be 
  blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Geelhart
711 
WWUS73 KILX 232103
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
303 PM CST Wed Dec 23 2020

ILZ027>031-036>038-040>043-047>051-240515-
/O.CON.KILX.WI.Y.0016.000000T0000Z-201224T0900Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-
Schuyler-Mason-Logan-De Witt-Cass-Menard-Scott-Morgan-Sangamon-
Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka,
Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, 
Clinton, Beardstown, Petersburg, Winchester, Jacksonville, 
and Springfield
303 PM CST Wed Dec 23 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST THURSDAY...

* WHAT...West winds 20 to 25 mph with gusts up to 45 mph.

* WHERE...Portions of central and west central Illinois from 
  near I-55 westward.

* WHEN...Winds will remain very gusty through the evening, before
  diminishing a bit after midnight.

* IMPACTS...Gusty winds could blow around unsecured objects and 
  may compromise temporary outdoor structures such as tents. 
  Christmas decorations may be torn loose. Tree limbs could be 
  blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

ILZ044>046-052>057-061>063-066>068-071>073-240400-
/O.CON.KILX.WI.Y.0016.000000T0000Z-201224T0400Z/
Piatt-Champaign-Vermilion-Christian-Macon-Moultrie-Douglas-Coles-
Edgar-Shelby-Cumberland-Clark-Effingham-Jasper-Crawford-Clay-
Richland-Lawrence-
Including the cities of Monticello, Champaign, Urbana, Danville, 
Taylorville, Decatur, Sullivan, Tuscola, Charleston, Mattoon, 
Paris, Shelbyville, Greenup, Marshall, Effingham, Newton, 
Robinson, Flora, Olney, and Lawrenceville
303 PM CST Wed Dec 23 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING...

* WHAT...Southwest winds 20 to 25 mph with gusts up to 45 mph.

* WHERE...Areas east of I-55.

* WHEN...South of I-70, the strongest winds will be early this
  evening. North of I-70, gusts will subside a bit from what they
  were in the afternoon, but will remain quite gusty through the
  evening. 

* IMPACTS...Gusty winds could blow around unsecured objects and 
  may compromise temporary outdoor structures such as tents. 
  Christmas decorations may be torn loose. Tree limbs could be 
  blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Geelhart
514 
WWUS73 KILX 240400
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
1000 PM CST Wed Dec 23 2020

ILZ044>046-052>057-061>063-066>068-071>073-240500-
/O.EXP.KILX.WI.Y.0016.000000T0000Z-201224T0400Z/
Piatt-Champaign-Vermilion-Christian-Macon-Moultrie-Douglas-Coles-
Edgar-Shelby-Cumberland-Clark-Effingham-Jasper-Crawford-Clay-
Richland-Lawrence-
Including the cities of Monticello, Champaign, Urbana, Danville, 
Taylorville, Decatur, Sullivan, Tuscola, Charleston, Mattoon, 
Paris, Shelbyville, Greenup, Marshall, Effingham, Newton, 
Robinson, Flora, Olney, and Lawrenceville
1000 PM CST Wed Dec 23 2020

...WIND ADVISORY WILL EXPIRE AT 10 PM CST THIS EVENING...

Winds will remain breezy overnight but wind speeds have fallen
below advisory criteria.

$$

ILZ027>031-036>038-040>043-047>051-240900-
/O.CON.KILX.WI.Y.0016.000000T0000Z-201224T0900Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-
Schuyler-Mason-Logan-De Witt-Cass-Menard-Scott-Morgan-Sangamon-
Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka,
Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, 
Clinton, Beardstown, Petersburg, Winchester, Jacksonville, 
and Springfield
1000 PM CST Wed Dec 23 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST THURSDAY...

* WHAT...West winds 20 to 25 mph with gusts up to 45 mph.

* WHERE...Portions of central and west central Illinois from 
  near I-55 westward. 

* WHEN...Through late tonight. 

* IMPACTS...Gusty winds could blow around unsecured objects and 
  may compromise temporary outdoor structures such as tents. 
  Christmas decorations may be torn loose. Tree limbs could be 
  blown down and a few power outages may result. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
560 
WWUS73 KILX 240851
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
251 AM CST Thu Dec 24 2020

ILZ027>031-036>038-040>043-047>051-241000-
/O.EXP.KILX.WI.Y.0016.000000T0000Z-201224T0900Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-
Schuyler-Mason-Logan-De Witt-Cass-Menard-Scott-Morgan-Sangamon-
Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka,
Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, 
Clinton, Beardstown, Petersburg, Winchester, Jacksonville, 
and Springfield
251 AM CST Thu Dec 24 2020

...WIND ADVISORY WILL EXPIRE AT 3 AM CST EARLY THIS MORNING...

Winds have weakened below advisory criteria this morning and will
continue to gradually decrease, therefore the advisory will be
allowed to expire.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this wind advisory went out at Dec 22, 11:48 PM CST, 3 hours 17 minutes earlier.

Area forecast discussion, Dec 22, 11:48 PM CST, 3 hours 17 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
1148 PM CST Tue Dec 22 2020

.SYNOPSIS...
Issued at 233 PM CST Tue Dec 22 2020

Strong south winds will affect the area tonight and Wednesday,
ahead of an Arctic cold front that will sweep across the area
Wednesday afternoon and evening. Rain will accompany this front,
possibly changing over to a brief period of light snow near and east
of I-57 Wednesday evening. After that, blustery northwest winds
will drive temperatures well below normal for Thursday and Friday,
with wind chills in the single digits above and below zero.

&&

.UPDATE...
Issued at 9015 PM CST Tue Dec 22 2020

Strong southerly low level winds are producing surface gusts of 25
to 35 mph at times this evening. Those gusts are expected to
continue the rest of the night and increase on Wednesday morning
when the core of a 65KT LLJ (down to 1200FT) passes across central
IL. A wind advisory may be needed for tomorrow, but will let the
next shift coordinate the need for those headlines after the
evening suite of models completes.

The windy conditions and layer of high cirrus clouds will help to
keep low temps very mild for late December. Lows are forecast to
be in the upper 30s to low 40s, which is around normal highs for
this time of year. Rain chances will gradually increase from west
to east Wed afternoon, with higher chances developing east of I-57
by late afternoon. Those trends are covered well in the current
forecast, and no significant chances will be needed this evening.

&&

.SHORT TERM...(This evening through Wednesday)
ISSUED AT 233 PM CST Tue Dec 22 2020

Early afternoon surface analysis depicted the low level ridge axis
had shifted east with return southeast to south winds, increasing
ahead of low pressure over the Plains. MSLP gradient tightens
further tonight and will likely see some gusts near 35 mph,
highest in the west. This will keep overnight lows more typical of
late December highs, in the upper 30s to lower 40s.

Wednesday, the Arctic cold front will sweep east across the CWA.
Short range models are in good agreement, timing the front into
far western IL by 18z, and across the Indiana border by 03z.
Early in the day, moisture and forcing along the front are
limited, resulting in lower pops low QPF under a tenth of an inch
west of I-55. Frontogenesis increases during the afternoon, and
along with an influx of Gulf moisture reaching this far north,
widespread rainfall will fill in over the eastern half of the CWA,
with eventual QPF up near a half inch along the Indiana border.
Along with the increase in F-gen, a slight slowing on the western
edge of the precip shield, combined with the incoming strong cold
advection, could allow a changeover to snow near/east of I-57
during the evening. This would be a very narrow window if it
occurs at all, limiting accumulations to a dusting and little to
no impact. The incoming cold and very low dewpoint air, along
with the gusty winds, should dry much of the moisture off of
pavement before temperatures drop below freezing at the surface.

Regarding wind, impressive 12 mb MSLP gradient noted over the CWA
ahead of the front by late morning. Mixing looks limited in the
pre-frontal airmass thanks to a low level inversion. This should
keep us from tapping the 60-65 kt low level jet at 1-2k ft. Even
so will see sustained winds at 25-30 mph (near 30 mph sustained
threshold for wind advisory) and gusts near 40 mph, strongest
13z-18z. These winds will let up some in the relaxed gradient in
the frontal zone, then increase again during the evening from the
northwest in deeper mixing behind the front. Overnight winds won't
be as strong but still gusting 30-35 mph. This cold advection
will drive 850 mb temps down to -15 to -20 C by 12z Thu, dropping
lows into the teens north of I-72/Danville. Wind chills in the
single digits will be common, possibly sub zero north of Peoria.

.LONG TERM...(Wednesday night through Tuesday)
ISSUED AT 233 PM CST Tue Dec 22 2020

Thursday and Friday will see the coldest air of the season, as an
anomalously deep closed 500 mb low shifts overhead and east to
the lower Great Lakes. Temperatures in the 850 mb thermal trof
plunge as low as -23C over central/eastern IL by 12z Fri. Bare
ground and mixed boundary layer will moderate temperatures some,
but still expecting highs in the teens to mid 20s, and Friday
morning lows in the single digits above zero. Winds will remain
quite breezy through the period, as the surface ridge axis stays
to our west, and low pressure deepens up the Appalachians. This
will result in wind chills in the single digits above and below
zero, for Thursday morning through Friday morning, climbing into
the teens Friday afternoon. Should generally be a dry period, but
steep low level lapse rates could combine with vort lobes rotating
overhead and bouts of deeper moisture, for periodic flurries,
especially on Thursday.

The cold shot looks fairly short lived as the trof quickly lifts
northeast this weekend, quickly transitioning to zonal flow
Saturday, and southwest on Sunday. This will be accompanied by
another shortwave trof and surface low pressure system tracking
across the Midwest on Sunday. While track and timing remain in
question, the general ensemble solution favors rain, with wintry
precip not that far to our northwest. This to be followed by quiet
and cooler weather for Monday and Tuesday.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 1148 PM CST Tue Dec 22 2020

The main concern for aviation will be the strong surface and low
level winds. LLWS will be present the rest of tonight and
Wednesday morning, due to 60KT of wind within 1200FT of the
surface per VWP radar plots. Wind gusts from the S-SE will
gradually increase from 15G25KT to 20G30KT. On Wednesday,
sustained winds could climb as high as 25KT with gusts approaching
40KT at times.

Cloud heights will lower as the cold front approaches tomorrow,
with MVFR ceilings indicated in the forecast soundings by afternoon.
FROPA is timed around 20z toward PIA/SPI, and around 24z toward
CMI/DEC. Strong S winds ahead of the front will transition to
lighter S-SW winds as FROPA occurs. W-NW winds will develop behind
the front and increase to 15-25KT during the evening.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...Shimon
SYNOPSIS...25
SHORT TERM...25
LONG TERM...25
AVIATION...Shimon
Hazardous weather outlook, Dec 22, 2:55 PM CST, 12 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
255 PM CST Tue Dec 22 2020

ILZ027>031-036-037-040>042-047>051-232100-
Cass-Fulton-Knox-Logan-Marshall-Mason-Menard-Morgan-Peoria-
Sangamon-Schuyler-Scott-Stark-Tazewell-Woodford-
255 PM CST Tue Dec 22 2020

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

Wednesday morning will be windy ahead of a cold front moving into
the area with southerly about 25 mph sustained winds and gusts up
to 40 mph. After the front, winds will continue to be gusty out of
the northwest up to 35mph.

Rain will accompany the system tomorrow with very only light
amounts expected.

Frigid temperatures and moderate winds will follow this cold front
starting Wednesday night. Thursday and Friday will see wind
chills in the single and double digits during the day with sub-
zero wind chills likely Friday morning. Persons should take care
and bundle up for outdoor activities.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ038-043>046-052>057-061>063-066>068-071>073-232100-
Champaign-Christian-Clark-Clay-Coles-Crawford-Cumberland-De Witt-
Douglas-Edgar-Effingham-Jasper-Lawrence-Macon-McLean-Moultrie-
Piatt-Richland-Shelby-Vermilion-
255 PM CST Tue Dec 22 2020

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois and southeast Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

Wednesday morning will be windy ahead of a cold front moving into
the area with southerly about 25 mph sustained winds and gusts up
to 40 mph. After the front, winds will continue to be gusty out of
the northwest up to 35mph.

Precipitation will accompany the system tomorrow primarily as
rain. Wednesday night rain could turn to snow as temperatures fall
behind the front. Little to no accumulation is expected. However,
those along and east of I-57 could see a dusting with some slick
roadways.

Frigid temperatures and moderate winds will follow this cold front
starting Wednesday night. Thursday and Friday will see wind
chills in the single and double digits during the day with sub-
zero wind chills likely Friday morning. Persons should take care
and bundle up for outdoor activities.
.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

Roberson

Nearby

Wind Advisories in Illinois, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.